# SDR VNAA20250715018

- Difficulty date: May 28, 2025
- Submitted: July 15, 2025
- Operation: Air carrier
- Aircraft: N600NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15416
- Aircraft time: 19,676 hours, 17,509 cycles
- System (JASC): 5751 · Ailerons
- Part: Fitting
- Part number: 601R134001
- Condition: Corroded
- Location: Zone 500 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOUSING OF HINGE FITTING INTERNAL AT AILERON LH.  HOUSING OF HINGE FITTING INTERNAL AT AILERON LH WAS REPAIR PER REO 690-57-61-405 REV --
